Yesterday I bought some new clothes at a Big and Tall Men’s section of a local store. It was expensive but necessary as I needed some long sleeve shirts for the coming cold wave. It wasn’t that long ago that I was on the ketogenic diet and had lowered my weight to where I wore 42 shorts but now I wear 52 pants after I quit it due to extreme heartburn and couldn’t come up with an alternative. There was a show in the US where the host warned that weight gain was rapid when you quit that diet and it certainly was true with that. After putting the 4X shirts in the closet I tossed out a 2X shirt. It’s the price of the solitude my meds give me and the yo-yo dieting I have done over the years to try to deal with their side effects.
Are you on a med that causes weight gain like olanzapam?
I’m on paliperidone. After trying most of the other meds out there I found it dealt with my hallucinations the best without nastier side effects. The weight gain is becoming one however.
Strange paliperidone is similar to risperidone right? I am on risperidone and very slight weight gain only not the amount you describe. But meds are different for everyone I have been told
I also take prazosin. I don’t know if it caused the worst weight gain but around the time I started taking it a huge amount occurred. It does help with flashbacks though although they are worse on the rare occasion they happen because I’m not used to them any more.
Have you been checked for GERD? It’s acid reflux. I have it. It’s treatable with diet and meds.
Sorry you aren’t where you want to be, weightwise. You can do it!
i went on clozaril in january 2011 and put on about 6 stone at my heavist i was 19 and a half stone, with a good diet and exercise i lost 5 stone , i amnow 14 and a half stone, so it can be done
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.